# SDR KCSA2015040203

- Difficulty date: April 2, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 88,566 hours, 19,725 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR WILL NOT ARM.  ACCOMPLISHED WITH TASK 52-11-B07, P203.  REACTIVATION RT UPPER DECK FLOOR MOUNTED ESCAPE SLIDE IAW MM 25-68-01, P 410.  OPS CHECKS PASS IAW MM 25-68-00.  ACCOMPLISHED WITH INSPECTION AND CHECKS AT RT UPPER EMERGENCY DOOR IAW MM 52-23-00, P 601. NO DEFECTS NOTED. ACCOMPLISHED WITH CHECKS AT RT UPPER EMERGENCY DOOR TEST PASS IAW MM 52-23-00, P501.
